Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

What could be the cause of abdominal pain as I am on hcg diet drops ?

I have left side stomach pain and ive been on the hcg diet drops for a few days. Im wondering what is causing this pain?
Asked On : Wed, 29 Feb 2012
Answers:  2 Views:  466
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hi welcome to H.C.M.Forum. left sided stomach pain is harm less. if it is at the top due to indigestion, in the middle due to worms, or renal stones, lower means due to urine infection. any how anti spasmodics and ant biotic is to be used with the advise of a doctor. thank you.
Answered: Wed, 29 Feb 2012
I find this answer helpful
Gastroenterologist Dr. Girisha Balaraju's  Response
please inform your sex ,age and specify which part of abdomen exactly,upper middle or lower,character of pain ,does it goes to back or comes down to groin is there associated fever ,loose stools any weight loss .doctor need to examine your abdomen and has to undergo ultra sound of abdomen or upper gi endoscopy,
Answered: Wed, 7 Mar 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor